Extensions, retracts, and absolute neighborhood retracts in proper shape theory
Sher, R.
Fundamenta Mathematicae, Tome 96 (1977), p. 149-159 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:215037
@article{bwmeta1.element.bwnjournal-article-fmv96i1p13bwm,
     author = {R. Sher},
     title = {Extensions, retracts, and absolute neighborhood retracts in proper shape theory},
     journal = {Fundamenta Mathematicae},
     volume = {96},
     year = {1977},
     pages = {149-159},
     zbl = {0354.54022},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv96i1p13bwm}
}
Sher, R. Extensions, retracts, and absolute neighborhood retracts in proper shape theory. Fundamenta Mathematicae, Tome 96 (1977) pp. 149-159. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv96i1p13bwm/